# SDR UIEA2017050100681

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,061 hours, 21,967 cycles
- System (JASC): 3140 · Central Computers
- Part: Software
- Condition: Faulty
- Location: Eicas
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATUS PAGE DISPLAYS APU OIL ADD. UPDATED EICAS SOFTWARE PER AMM 31-41-02. OPS GOOD.
